Abstract
The aim of the paper is to find the maximal possible number ξ of units in Boolean triangular array Ts formed by
Originally published in Diskretnaya Matematika (2020) 32,№1, 51–59 (in Russian).
References
[1] Malyshev F. M., “Bases of integers under the multiplace shift operations”, Matematicheskie voprosy kriptografii, 2:1 (2011), 29-74 (in Russian).10.4213/mvk25Search in Google Scholar
[2] Malyshev F. M., “Bases of recurrent sequences”, Chebyshevskiy sbornik, 16:2 (2015), 155-185 (in Russian).Search in Google Scholar
[3] Wolfram S., Cellular Automaton Supercomputing. In High-Speed Computing, University of Illinois Press, 1988.Search in Google Scholar
[4] Malyshev F. M., Kutyreva E. V., “On the distribution of the number of ones in a Boolean Pascal’s triangle”, Discrete Math. Appl, 16:3 (2006), 271-279.10.1515/156939206777970435Search in Google Scholar
[5] Malyshev F.M., “Distribution of the extreme values of the number of ones in Boolean analogues of the Pascal triangle”, Discrete Math. Appl., 27:3 (2017), 149-176.10.1515/dma-2017-0019Search in Google Scholar
© 2021 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Frontmatter
- Diagnostic tests under shifts with fixed filling tuple
- On the average-case complexity of Boolean functions under binomial distribution on their domains
- Boolean analogues of the Pascal triangle with maximal possible number of ones
- The limited deficit method and the problem of constructing orthomorphisms and almost orthomorphisms of Abelian groups
- On the complexity of monotone circuits for threshold symmetric Boolean functions
- Properties of multitype subcritical branching processes in random environment
Articles in the same Issue
- Frontmatter
- Diagnostic tests under shifts with fixed filling tuple
- On the average-case complexity of Boolean functions under binomial distribution on their domains
- Boolean analogues of the Pascal triangle with maximal possible number of ones
- The limited deficit method and the problem of constructing orthomorphisms and almost orthomorphisms of Abelian groups
- On the complexity of monotone circuits for threshold symmetric Boolean functions
- Properties of multitype subcritical branching processes in random environment